# SDR BGSR20150917004

- Difficulty date: September 9, 2015
- Submitted: September 17, 2015
- Operation: General aviation
- Filed by: Freedom Aviation Inc, repair station BGSR439C
- Aircraft: N459J
- Make and model: Cessna 172S
- Aircraft serial: 172S11009
- Aircraft time: 3,408 hours
- Engine: Lyc IO360L2A
- Engine time: 1,155 hours
- Propeller: Mcauly 1A170E
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105362
- Condition: Frayed
- Location: Lt Aileron
- Part time: 3,408 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT AILERON CONTROL CABLE FRAYED AT PHENOLIC BLOCK.  REPLACED WITH NEW CABLE.
